# SDR DXTA200702085

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605137
- Aircraft time: 6,277 hours, 4,935 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY UPON, LANDING, PWR BRAKE AND ANTISKID ANNUNCIATOR CAME ON WITH MASTER, CAUTION, STILL HAD PRESSURE UPON EXITING RUNAWAY PWR BRAKE CIRCUIT BREAKER, POPPED RESET ONCE , STILL HAD SOME PRESSURE. THEN BREAKER POPPED AGAIN AND BRAKES FAILED, USED EMERGENCY BRAKE SYSTEM. USED EMERGENCY BRAKE SYSTEM. REMOVED AND REPLACED PWR BRAKE MOTOR ASSY. AND RESET BRAKES INSTALLED AND OPS. CHECKED GOOD. IAW CE560XL MM. CHP. 32-42-06. BLEED BRAKE SYSTEM AND OPS. AND LEAK CHECK GOOD. IAW. CE560XL MM. CHP. 32-42-00.
